| Catalog Number |
6790100002 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during preparation for a procedure, foreign material was found in the sterilized product.The procedure was completed successfully using a different device.There was patient involvement, no surgical delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description